# SDR REXA2012021300230

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 21,008 hours, 18,644 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN EXTENDING GEAR ON FINAL.  HAD TO USE THE LANDING GEAR MANUAL RELEASE HANDLE TO MAKE THE GEAR SHOW 3-GREEN DOWN AND LOCKED.  R & R MAIN LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10.  OPS CHECK IAW AMM 32-30-00.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
